Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Numerical Solutions for Fractional Burgers’ Equation Based on Laplace Transform

Year:    2025

Author:    Weiye Sun, Yulian An, Yijin Gao, Songting Luo

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 318–333

Abstract

The Burgers’ equation has widespread applications across various fields. In this paper, we propose an efficient approach for obtaining the numerical solution to the time-fractional Burgers’ equation. We extend the classical Burgers’ equation to its fractional form by introducing Caputo derivatives. Using the Cole-Hopf transform, we reformulate the problem into a fractional diffusion equation. The Laplace transform method is then applied to convert the equation into an ordinary differential equation (ODE), which can be solved analytically. However, due to the lack of an inverse Laplace transform for this specific form, numerical approximation methods are then utilised to approximate the true solution. Numerical simulations are provided to demonstrate the stability and accuracy of the proposed method.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.12150/jnma.2025.318

Journal of Nonlinear Modeling and Analysis, Vol. 7 (2025), Iss. 1 : pp. 318–333

Published online:    2025-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    16

Keywords:    Fractional Burgers’ equation Laplace transform Caputo derivative numerical simulations.

Author Details

Weiye Sun Email

Yulian An Email

Yijin Gao Email

Songting Luo Email